# SDR DALA2018080704905

- Difficulty date: July 15, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 7,306 hours, 903 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cover
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING ON FIXED FAIRING RT 633AB. REPLACED COVER.
